8:00am-9:00am
(1 hr)

Registration & Coffee

9:00am-10:00am
(1 hr)
Amit Singhal

Keynote: A Conversation With Google
You can thank Amit Singhal if you’ve ever been pleased with a Google search result. Amit is a Google Fellow, an honorary title reserved for Google’s most accomplished engineers, and he has spearheaded Google’s core ranking team since 2000. He’s also a champion of Search Plus Your World, a new Google’s search experience that emphasizes personal factors in results: your photos, your friends, your stuff.

In this keynote conversation, Amit discusses how he took Google search to the next level, why personal results are rapidly taking over SERP pages, and how he plans to make Google work like the computer on Star Trek.

10:00am-10:45am
(45 min)

Refreshment Break

inc. Expo Hall Workshop by Yahoo / Bing

Harness the full potential of the Bing and Yahoo! audience

Now that Yahoo! and Bing audiences have been consolidated into Microsoft adCenter, British advertisers benefit from a competitive search offering that provides both quality audiences and opportunities to leverage strategic partnerships to efficiently deliver a strong return on investment. In this workshop you will hear about the latest enhancements of the combined platform, especially in the fields of local and mobile advertising. It will also be your opportunity to learn more about the latest evolution of the Bing search experience.

Speaker:
Colm Bracken, Senior Search Evangelist, Microsoft

10:45am-Noon
(1 hr 15 min)

Paid Search & Analytics Track

Winning The Click: Creating Great Paid Search Ads
The difference between a good ad and a great ad is like the difference between a pair of jacks and a royal flush. The great ad wins every time! In this highly-interactive session, you will learn best practices for creating great search ads and sharpen your copywriting skills.

Our presenters will show you their favorite tips and tricks, and cover all the new text ad formats and extensions. You are guaranteed to take home dozens of powerful ideas guaranteed to improve your ad performance and conversion rates!

Moderator: Guy Levine, CEO, Return On Digital (@guylevine)

Q&A Moderator: Brian Lewis, CEO, Solutions-insight Interactive

Speakers:

Ben Beard, Senior Account Manager, Adobe
Pamela Olson, Marketing Manager, King Schools
Ed Schofield, Head of SEM (EMEA), Expedia



SMX Advanced Track

The New Periodic Table Of SEO
The major “elements” of SEO are well known: HTML titles, domain authority, textual content, and that most plentiful but elusive “hydrogen” of the SEO word – links. But new elements are being discovered including merchant reputation, user reviews, content quality and social signals.

This panel looks at traditional and new elements that form the “SEO Periodic Table” and explores which combinations are key to success.

Moderator: Danny Sullivan, Editor-in-Chief, Search Engine Land (@dannysullivan)

Speakers:

David Naylor, MD & Director of SEO, Bronco Ltd (@DaveNaylor)
Marcus Tandler, CEO, Tandler.Doerje.Partner (@mediadonis)
Marcus Tober, CTO, Searchmetrics Inc. (@linkvendor)



Noon-1:15pm
(1 hr 15 min)

Lunch

1:15pm-2:30pm
(1 hr 15 min)

Paid Search & Analytics Track

Winning The Conversion: Creating “Can’t Say No” Paid Search Landing Pages
Creating a sense of urgency with a compelling call to action is the first step in a successful search advertising campaign. But if you’re not creating and optimizing the “next step” – persuasive landing pages that deliver on the promise of your ad – you’re more likely to generate frustration and anger than get a conversion.

This session looks at how to create effective landing pages that make people want open up their wallet and positively impact your ROI.

Moderator: Anders Hjorth, Owner, BDBL Media (@soanders)

Q&A Moderator: Lisa Williams, President, MEDIA forte marketing (@mediafortemktg)

Speakers:

Malcolm Graham, CEO, LimeTree (@malcolmcgraham)
Guy Levine, CEO, Return On Digital (@guylevine)
Brian Lewis, CEO, Solutions-insight Interactive
Stephen Pavlovich, CEO, Conversion Factory (@conversionfac)



SMX Advanced Track

Life In A [Not Provided] World
Gaining an edge can be tough with everyone using the same keyword research tools. And with Google no longer passing the most frequent search terms visitors used to get to your site, how can you know what’s working in your SEO efforts? There are other options you can – and should – consider.

This session looks at them and how to use them to perform better research.

Moderator: Mikkel deMib Svendsen, Creative Director, deMib.com (@demib)

Q&A Moderator: Jane Copland, SEO Analyst, Ayima (@jane_copland)

Speakers:

Duran Inci, COO, Optimum7 (@DuranInci)
Scott Krager, Founder, notprovided.com & serps.com (@scottkrager)



2:30pm-3:00pm
(30 min)

Refreshment Break

3:00pm-4:15pm
(1 hr 15 min)

Paid Search & Analytics Track

Complying And Coping In The New World Of Regulated Global Marketing Environment
The EU’s cookie and tracking legislation is an onerous policy that limits online marketing. US lawmakers are contemplating sweeping changes to intellectual property law that will stifle access and the flow of information. What’s a marketer to do?

This session is a marketer’s guide to new and proposed regulations. It provides tips on how to comply (or cleverly avoid) regulations that limit relationships with your online customers and users.

Moderator: Chris Sherman, Executive Editor, Search Engine Land (@CJSherman)

Q&A Moderator: George Popstefanov, Founder and Chief Idea Officer, Performance Media Group (PMG) (@GeorgePMG)

Speakers:

Andy Atkins-Krueger, Group CEO, WebCertain (@andyatkinskruge)
Anthony Haney, Director, 21 Interactive (@anthonyhaney)
Craig Macdonald, Senior Director, Product Marketing, Microsoft Search Advertising



SMX Advanced Track

Hardcore Local SEO Tactics
Successful local SEO is largely a matter of proper blocking and tackling. But what can you do to gain an edge beyond following the boring “claim your Places Page, make your address and phone numbers consistent, etc.” advice? This session explores creative approaches to local SEO and tactics that go well beyond blocking and tackling.

Moderator: Rob Kerry, Head of Search, Ayima (@robkerry)

Q&A Moderator: Rob Kerry, Head of Search, Ayima (@robkerry)

Speakers:

Jonathan Ashton, Executive Director of Search & Analytics, TBWA\Chiat\Day
Martijn Beijk, Business Consultant, comScore (@martijnbeijk)
Aleyda Solis, Global SEO Manager, Forex Club (@aleyda)



4:15pm-4:30pm
(15 min)

Session Break

4:30pm-5:45pm
(1 hr 15 min)

Paid Search & Analytics Track

Overlooked, Underloved & Unknown Analytics
All analytics packages come with dozens, if not hundreds of reports that slice, dice and segment countless variables, all purporting to offer comprehensive metrics about the performance of your search marketing campaign. While many of these reports are great, the “ah-ha” takeaways frequently come from lesser known or even undocumented reporting options.

Speakers in this session show you how to tap the power of these undiscovered gems.

Moderator: Christine Churchill, President, KeyRelevance (@keyrelevance)

Q&A Moderator: Malcolm Graham, CEO, LimeTree (@malcolmcgraham)

Speakers:

Martijn Beijk, Business Consultant, comScore (@martijnbeijk)
Dennis Hart, VP Marketing and Analytics, SE Jones
Anna Lewis, Digital Marketing Executive, Koozai (@Koozai_Anna)
Daniel Waisberg, Founder & Editor, Online Behavior (@danielwaisberg)



SMX Advanced Track

Schema & Authorship: 1 Year Later
It’s been a year since Schema.org, a joint alliance between Google, Microsoft, and Yahoo, provided a common foundation for sites to provide microdata and enhance rich snippets. We’ve also had Google’s rel=author tag enabling content sites to help identify their authors on the site and across the web. Beyond these, other meta tags have either gained prominence or become less important. This session looks at how to get the most out of these opportunities.

Moderator: Rob Kerry, Head of Search, Ayima (@robkerry)

Speakers:

Richard Baxter, Founder and CEO, SEOgadget (@richardbaxter)
Pierre Far, Webmaster Trends Analyst, Google UK
Marianne Glon-Villeneuve, International Marketing Manager, Avis Budget Car Rental Group



5:45pm-7:00pm
(1 hr 15 min)

Reception